# SDR CA090730008

- Difficulty date: July 28, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 24,178 hours
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 212076433001
- Condition: Cracked
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOREST FIRE FIGHTING CREW NOTICED HYD FLUID LEAKING AS HELICOPTER LANDED TO HOOK UP WATER BUCKET CABLE TO CARGO HOOK.  HELICOPTER WAS SHUTDOWN AND PILOT FOUND CRACKED LINE IN NR 1 HYD SYS.  SUSPECT OVERTIGHTENING OF NUT AND VIBRATION AS PROBABLE CAUSE OF CRACK.
